# SDR MALA964868

- Difficulty date: February 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N425MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC640
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Horn
- Condition: Sounded
- Location: Landing Gear
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

FLT NR 3460 - DURING APPROACH TO DTW, THE GEAR WARNING HORN SOUNDED WHEN FLAPS WERE SELECTED TO FULL.  AFTER EXECUTING A GO-AROUND, THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE PERSONNEL PERFORMED SEVERAL FUNCTIONAL TESTS OF THE GEAR WARNING HORN SYSTEM BUT WERE UNABLE TO DUPLICATE THIS DISCREPANCY.  (M)
